# SDR UIEA2018102402335

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,870 hours, 10,635 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG ENGINE VIB BITE. PERFORMED ENGINE VIB BITE PROCEDURE IAW AMM 34-41-00, 77-31-00 AND FIM 77-31. FOUND NO FAULT AND ERASED MESSAGE.
